Han-Bom Moon
Han-Bom Moon
Verified email at fordham.edu - Homepage
Title
Cited by
Cited by
Year
Moduli spaces of weighted pointed stable rational curves via GIT
YH Kiem, HB Moon
Osaka Journal of Mathematics 48 (4), 1115-1140, 2011
282011
GIT compactifications of M0, n and flips
N Giansiracusa, D Jensen, HB Moon
Advances in Mathematics 248, 242-278, 2013
242013
Moduli space of stable maps to projective space via GIT
YH Kiem, HB Moon
International Journal of Mathematics 21 (05), 639-664, 2010
182010
Veronese quotient models of and conformal blocks
A Gibney, D Jensen, HB Moon, D Swinarski
arXiv preprint arXiv:1208.2438, 2012
172012
Log canonical models for the moduli space of stable pointed rational curves
HB Moon
Proceedings of the American Mathematical Society 141 (11), 3771-3785, 2013
12*2013
Birational geometry of the moduli space of rank 2 parabolic vector bundles on a rational curve
HB Moon, SB Yoo
International Mathematics Research Notices 2016 (3), 827-859, 2016
112016
CHOW RING OF THE MODULI SPACE OF STABLE SHEAVES SUPPORTED ON QUARTIC CURVES (vol 68, pg 851, 2017)
K Chung, HB Moon
QUARTERLY JOURNAL OF MATHEMATICS 68 (3), 889-889, 2017
9*2017
Birational geometry of moduli spaces of curves of genus zero
HB Moon
Ph. D. Thesis, Seoul National University, 2011
82011
Birational geometry of the moduli space of pure sheaves on quadric surface
K Chung, HB Moon
Comptes Rendus Mathematique 355 (10), 1082-1088, 2017
72017
Moduli of sheaves, Fourier–Mukai transform, and partial desingularization
K Chung, HB Moon
Mathematische Zeitschrift 283 (1-2), 275-299, 2016
72016
Mori's program for with symmetric divisors
HB Moon
Canadian Journal of Mathematics 69 (3), 613-649, 2017
6*2017
Mori's program for the moduli space of conics in Grassmannian
K Chung, HB Moon
Taiwanese Journal of Mathematics 21 (3), 621-652, 2017
52017
Effective curves on from group actions
HB Moon, D Swinarski
arXiv preprint arXiv:1406.2196, 2014
42014
Equations for point configurations to lie on a rational normal curve
A Caminata, N Giansiracusa, HB Moon, L Schaffler
Advances in Mathematics 340, 653-683, 2018
32018
Birational contractions of and combinatorics of extremal assignments
HB Moon, C Summers, J von Albade, R Xie
Journal of Algebraic Combinatorics 47 (1), 51-90, 2018
32018
A family of divisors on M g, n and their log canonical models
HB Moon
Journal of Pure and Applied Algebra 219 (10), 4642-4652, 2015
32015
On the Sn-invariant F-conjecture
HB Moon, D Swinarski
Journal of Algebra 517, 439-456, 2019
22019
KSBA compactification of the moduli space of K3 surfaces with purely non-symplectic automorphism of order four
HB Moon, L Schaffler
arXiv preprint arXiv:1809.05182, 2018
22018
Log canonical models for Mg, n
HB Moon
arXiv preprint arXiv:1111.5354 12, 2011
22011
Mori's program for the moduli space of pointed stable rational curves
HB Moon
arXiv preprint arXiv:1011.3926, 2010
22010
The system can't perform the operation now. Try again later.
Articles 1–20